Skip to Content

What happens if u suddenly stop taking Prozac without dr's orders?

Responses (2)

Anonymous 9 Jun 2013

Hello tember. Irritability, aggression, anxiety, insomnia, feeling/becoming suicidal etc. Take as prescribed. Regards pledge

luckywife 17 Jun 2013

I have tried to take myself off of prozac several times with out my Dr's orders. It was not a good idea. With in a week or less I found I was quick to get angry as well as being subject to engage in road rage and just generally be a lousy person to be around. My husband then asked if I had stopped taking my medication and let me know I needed to get back on it. My doctor has told me that I will need to be on it for the rest of my life.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Bereavement and prozac?

Posted 8 Jul 2010 3 answers

Need help weaning off Generic Prozac?

Posted 8 Apr 2011 4 answers

How to eventually stop taking prozac?

Posted 25 Oct 2012 3 answers

Which med is triggering my migraines?

Posted 25 Apr 2015 2 answers